Free convective motion in an infinite vertical porous slot: the non-Darcian regime

J. G. Georgiadis, I. Catton

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)2389-2392
Number of pages4
JournalInternational Journal of Heat and Mass Transfer
Volume28
Issue number12
DOIs
StatePublished - Dec 1985
Externally publishedYes

ASJC Scopus subject areas

  • Condensed Matter Physics
  • Mechanical Engineering
  • Fluid Flow and Transfer Processes

Cite this